# SDR AALA990105

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2015 - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED A STRONG BURNING SMELL IN COACH CABIN.  BURNING SMELL DISSIPATED ALMOST IMMEDIATELY AND DID NOT REOCCUR.  FLIGHT CONTINUED TO ORD WITHOUT FURTHER INCIDENT.  AS A PRECAUTIONARY, MAINTENANCE REMOVED AND REPLACED COALESCER BAGS AND PERFORMED PACK BURN OUT PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
